# SDR FDEA202407301152

- Difficulty date: July 30, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: Y53829790200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CGO COMP'T FLOOR SEAT TRACK CROWN GOUGE AT FR39 PLUS 16", Y1456 REPLACED THE DAMAGED SEAT TRACK WITH NEW PART ON MAIN DECK CARGO COMPARTMENT   FLOOR AT FR39 PLUS 16", Y1456. I.A.W A300-600 SRM 51-40-21-001, PARA.7, PAGE.24~PAGE.50. THIS   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
